# SDR DALA2014102505765

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT LOWER CORNER AT FRAME 20.  LEFT OF FWD PASSENGER DOOR CUTOUT.  REPLACED LOWER CORNER AND FASTENERS LOCATED FRAME 20 ON LOWER SILL L1 IAW SRM 51-72-11 AND DWG D531-12109.
